Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Boston50

What the derm said

Recommended Posts

My kid is battling an acne flare-up that started after she stopped Yaz and spiro last Dec. She went back on Yaz and 50 mgs. of spiro about 5 weeks ago but no changes yet. She is graduating college in a couple of weeks and so the derm suggested the following. Increased spiro from 50 mgs. to 100mgs, 7 days of prednisone and also taking Bactrim. I just wondered what you all may think of this. Seems like we can expect something to happen!

Share this post


Link to post
Share on other sites

I dont know about the prednisone...they can cause PERIORAL dermatitis.A condition which mimics acne in the form of red bumps around the nose and mouth.

I guess being on it only 7 days may not hurt though.Plus hopefully the Bactrim will cancel it out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×